Kapovich, Michael; Kleiner, Bruce
Hyperbolic groups with low-dimensional boundary
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 33 (2000) no. 5 , p. 647-669
Zbl 0989.20031 | MR 2002j:20077 | 1 citation dans Numdam
doi : 10.1016/s0012-9593(00)01049-1
URL stable : http://www.numdam.org/item?id=ASENS_2000_4_33_5_647_0

Bibliographie

[1] Alonso J.M., Brady T., Cooper D., Delzant T., Ferlini V., Lustig M., Mihalik M., Shapiro M., Short H., Notes on negatively curved groups, Preprint, 1989.

[2] Anderson R.D., A characterization of the universal curve and a proof of its homogeneity, Ann. Math. 67 (1958) 313-324. MR 20 #2675 | Zbl 0083.17607

[3] Anderson R.D., One-dimensional continuous curves and a homogeneity theorem, Ann. Math. 68 (1958) 1-16. MR 20 #2676 | Zbl 0083.17608

[4] Andreev E., On convex polyhedra in Lobachevsky space, Math. USSR Sbornik 10 (1970) 413-440. Zbl 0217.46801

[5] Benakli N., Groupes hyperboliques de bord la courbe de Menger ou la courbe de Sierpinski, Preprint, Paris, 1991.

[6] Bestvina M., Characterizing k-dimensional universal Menger compacta, Mem. Amer. Math. Soc. 71 (380) (1988). MR 89g:54083 | Zbl 0645.54029

[7] Bestvina M., Local homology properties of boundaries of groups, Mich. Math. J. 43 (1) (1996) 123-139. MR 97a:57022 | Zbl 0872.57005

[8] Bestvina M., Feighn M., Bounding the complexity of group actions on trees, Invent. Math. 103 (1991) 449-469. MR 92c:20044 | Zbl 0724.20019

[9] Bestvina M., Feighn M., A combination theorem for hyperbolic groups, J. Differential Geom. 35 (1992) 85-101. MR 93d:53053 | Zbl 0724.57029

[10] Bestvina M., Feighn M., Addendum and correction to : “A combination theorem for negatively curved groups”, J. Differential Geom. 43 (1996) 783-788. MR 97h:53045 | Zbl 0862.57027

[11] Bestvina M., Mess G., The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469-481. MR 93j:20076 | Zbl 0767.20014

[12] Bowditch B.H., Notes on Gromov's hyperbolicity criterion for path-metric spaces, in : Ghys E., Haefliger A., Verjovsky A. (Eds.), Group Theory from a Geometrical Point of View (ICTP, Trieste, April 1990), 1991, pp. 64-167. MR 93h:57002 | Zbl 0843.20031

[13] Bowditch B.H., Connectedness properties of limit sets, Trans. Amer. Math. Soc. 351 (1999) 3673-3686. MR 2000d:20056 | Zbl 0938.20033

[14] Bowditch B.H., A topological characterization of hyperbolic groups, J. Amer. Math. Soc. 11 (3) (1998) 643-667. MR 99c:20048 | Zbl 0906.20022

[15] Bowditch B.H., Convergence groups and configuration spaces, in : Proceedings of the Camberra Group Theory Conference, 1996 (to appear). Zbl 0952.20032

[16] Casson A., Bleiler S., Automorphisms of Surfaces After Nielsen and Thurston, Cambridge Univ. Press, 1983. Zbl 0649.57008

[17] Casson A., Jungreis D., Convergence groups and Seifert fibered 3-manifolds, Invent. Math. 118 (F. 3) (1994) 441-456. MR 96f:57011 | Zbl 0840.57005

[18] Champetier C., Propriétés statistiques des groupes de presentation finie, Adv. Math. 116 (1995) 197-262. MR 96m:20056 | Zbl 0847.20030

[19] Claytor S., Topological immersion of Peanian continua in the spherical surface, Ann. Math. 35 (1924) 809-835. JFM 60.0510.01 | Zbl 0010.27602

[20] Davis M., Januszkiewicz T., Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347-388. MR 92h:57036 | Zbl 0723.57017

[21] Dranishnikov A., (private communication).

[22] Dicks W., Dunwoody M., Groups Acting on Graphs, Cambridge Studies in Advanced Mathematics, Vol. 17, 1989. MR 91b:20001 | Zbl 0665.20001

[23] Eberlein P., O'Neill B., Visibility manifolds, Pacific J. Math. 46 (1973) 45-109. MR 49 #1421 | Zbl 0264.53026

[24] Gabai D., Convergence groups are Fuchsian groups, Ann. Math. 136 (1992) 447-510. MR 93m:20065 | Zbl 0785.57004

[25] Ghys E., De La Harpe P., Sur les Groupes Hyperbolic d'Apres Mikhael Gromov, Progress in Mathematics, Vol. 83, Birkhäuser, 1990. Zbl 0731.20025

[26] Gromov M., Hyperbolic groups, in : Essays in Group Theory, Publications of MSRI, Vol. 8, 1987, pp. 75-264. MR 89e:20070 | Zbl 0634.20015

[27] Hempel J., Residual finiteness for 3-manifolds, in : Combinatorial Group Theory and Topology (Alta, Utah, 1984), Annals of Math. Studies, Vol. 111, Princeton Univ. Press, 1987, pp. 379-396. MR 89b:57002 | Zbl 0772.57002

[28] Jaco W., Shalen P., Seifert fibred spaces in 3-manifolds, Mem. Amer. Math. Soc. 220 (1979). Zbl 0415.57005

[29] Johannson K., Homotopy-equivalences of 3-Manifolds with Boundary, Lect. Notes in Math., Vol. 761, Springer-Verlag, 1979. MR 82c:57005 | Zbl 0412.57007

[30] Kapovich M., Deformations of representations of discrete subgroups of SO(3,1), Math. Ann. 299 (1994) 341-354. MR 95d:57010 | Zbl 0828.57009

[31] Kapovich M., Kleiner B., Coarse Alexander duality and duality groups, Preprint, 1999.

[32] Kleiner B., Leeb B., Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Math. Publ. of Inst. Hautes Études Sci. 86 (1997) 115-197. Numdam | MR 98m:53068 | Zbl 0910.53035

[33] Mitra M., Height in splittings of hyperbolic groups, Preprint, 1997.

[34] Moise E.E., Remarks on the Claytor embedding theorem, Duke Math. J. 19 (1952) 199-202. MR 14,396f | Zbl 0046.40304

[35] Pansu P., Métriques de Carnot-Carathéodory et quasi-isométries des espaces symétriques de rang un, Ann. Math. 129 (1989) 1-60. MR 90e:53058 | Zbl 0678.53042

[36] Rips E., Subgroups of small cancellation groups, Bull. London Math. Soc. 14 (1982) 45-47. MR 83c:20049 | Zbl 0481.20020

[37] Schwartz R., The quasi-isometry classification of rank one lattices, Math. Publ. of Inst. Hautes Études Sci. 82 (1995) 133-168. Numdam | MR 97c:22014 | Zbl 0852.22010

[38] Scott P., The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983) 401-487. MR 84m:57009 | Zbl 0561.57001

[39] Scott P., Wall T., Topological methods in group theory, in : Homological Group Theory, London Math. Soc. Lecture Notes, Vol. 36, 1979, pp. 137-204. MR 81m:57002 | Zbl 0423.20023

[40] Stallings J., On torsion-free groups with infinitely many ends, Ann. Math. 88 (1968) 312-334. MR 37 #4153 | Zbl 0238.20036

[41] Swarup G.A., On the cut-point conjecture, Electronic Research Announcements of Amer. Math. Soc. 2 (1996) 98-100. MR 97f:20048 | Zbl 0868.20032

[42] Swarup G.A., Proof of a weak hyperbolization theorem, Preprint, 1998.

[43] Tukia P., Homeomorphic conjugates of fuchsian groups, J. Reine Angew. Math. 391 (1988) 1-54. MR 89m:30047 | Zbl 0644.30027

[44] Tukia P., Convergence groups and Gromov's metric hyperbolic spaces, New Zealand J. Math. 23 (2) (1994) 157-187. MR 96c:30042 | Zbl 0855.30036

[45] Whyburn G.T., Topological characterization of the Sierpinski curve, Fundamenta Math. 45 (1958) 320-324. MR 20 #6077 | Zbl 0081.16904